# SDR ASAA2022052938472

- Difficulty date: May 29, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 41,488 hours, 11,888 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF1 FAIL ILLUMINATED IN ACTIVE & STANDBY RTP. GROUNDED - YES. PERFORMED FIM BITE CHECK PER B737-800 FIM 23-11. OPS CHECK OK. GROUNDS VERIFICATION CHECK OPS NORMAL.
